Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Retin A after accutane.

post accutane  

6 members have voted

  1. 1. is it better to start Retin A right after accutane, or wait to see if you start breaking out again?

    • Start Retin A right away
      4
    • Start if your acne begins to come back.
      2


I'm thinking of going back on RAM after accutane. do you think it's better to not use it unless the acne starts coming back or to atart using it to prevent the possibility of a relapse. I want to be able to enjoy my newly clear skin, not worry about redness and irritation from retin A.

Share this post


Link to post
Share on other sites

My derm said to start using it right away. It's a preventive measure, better to stop the acne from reappearing then to wait until it's already coming back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×